A1 Journal article (refereed)
Variational Approximations for Generalized Linear Latent Variable Models (2017)


Hui, F. K. C., Warton, D. I., Ormerod, J. T., Haapaniemi, V., & Taskinen, S. (2017). Variational Approximations for Generalized Linear Latent Variable Models. Journal of Computational and Graphical Statistics, 26(1), 35-43. https://doi.org/10.1080/10618600.2016.1164708


JYU authors or editors


Publication details

All authors or editors: Hui, Francis K. C.; Warton, David I.; Ormerod, John T.; Haapaniemi, Viivi; Taskinen, Sara

Journal or series: Journal of Computational and Graphical Statistics

ISSN: 1061-8600

eISSN: 1537-2715

Publication year: 2017

Volume: 26

Issue number: 1

Pages range: 35-43

Publisher: American Statistical Association

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1080/10618600.2016.1164708

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53132


Keywords: factor analysis; ordination

Free keywords: item response theory; latent trait; multivariate analysis; variational approximation


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2021-09-06 at 01:12